Immunotherapy of sepsis

Evans, T.J. and Cohen, J. (1993) Immunotherapy of sepsis. Journal of Medical Microbiology, 38(4), pp. 237-239. (doi:10.1099/00222615-38-4-237)

Full text not currently available from Enlighten.

Publisher's URL: http://dx.doi.org/10.1099/00222615-38-4-237


Item Type:Articles
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Evans, Professor Tom
Authors: Evans, T.J., and Cohen, J.
College/School:College of Medical Veterinary and Life Sciences > Institute of Infection Immunity and Inflammation
Journal Name:Journal of Medical Microbiology
Publisher:Microbiology Society
ISSN:0022-2615
ISSN (Online):1473-5644

University Staff: Request a correction | Enlighten Editors: Update this record